PDA

View Full Version : Headaches with Anadrol



clhelget
10-28-2004, 06:28 AM
So I started Anadrol 50mg, once a day one week ago. Starting about 4 or 5 days ago, I am getting insane headaches when I start with my weight training session. Starting with squats for example. The rush is so bad, I have to sit down. Unbearable headaches. It is in the back of my head, upper neck. WTF???? Any known issues, or is this a serious issue?

Clinton-

ZECH
10-28-2004, 06:48 AM
High blood pressure!

LAM
10-28-2004, 07:30 AM
High blood pressure!

ditto...

and is anadrol the only thing that you are taking ?

ZECH
10-28-2004, 09:07 AM
Anything that causes water retention will increase BP.

Mudge
10-28-2004, 10:06 AM
I can take 200mg and have no problems with the stuff headache wise, get your BP down.

clhelget
10-28-2004, 08:42 PM
I tested it today
it is 116 over 64... that isn't bad at all????

is it only high when I am lifting, and how the hell do I get it down, it is normally 110 over 55 or so?

clhelget
10-28-2004, 08:43 PM
and yes.... anadrol is the only thing I am taking. I am going to mix with Winstrol in a few more days.

LAM
10-29-2004, 12:01 AM
that's a horrible cycle...

clhelget
10-29-2004, 06:25 AM
I have Anadrol, and Winstrol. What is a good cycle then to you?

I have:
50 Anadrol 50mg (already taken one per day for 11 Days now including today)
50 Winstrol 25mg

But lets also get back to the headache issue. My blood pressure seems to be normal???

I'm 5'10" 179lbs. (up from 174 when I started the cycle). This is my first cycle of steroids ever.

Mudge
10-29-2004, 07:26 AM
Wow, your BP is actually quite low, very interesting. I would be curious if it was RBC count, hmm.

Either way it seems apparent Anadrol wont be your friend, if you are having sides like that after 11 days and only 50mg. If you aren't used to it by 2 weeks, I'd probably tell myself I was never going to use it again.

I would agree that you picked some pretty lame things for your first cycle. The good news though is that you probably wont kill your liver with a cycle like that. 500 test a week would have been typical, I ran test alone for my first cycle.

TrojanMan60563
10-29-2004, 04:50 PM
I wish my BP looked more like that...hehe...lucky guy. I would have to say its not the BP causing your issue....maybe its just the drug your body don't like it.

MuscleShadow
10-30-2004, 03:19 AM
Headaches are definitively caused by High blood pressure!

JerseyDevil
10-30-2004, 03:55 AM
and yes.... anadrol is the only thing I am taking. I am going to mix with Winstrol in a few more days.
One of the golden rules of using AAS, never stack two orals. Your liver will thank you for it. Both drol and winny are 17aa, meaning they both are hard on your liver. Plus you should never run an oral for more then 5-6 weeks tops.

Since you are having the bad headaches, I'd stop the cycle now and do more research. Like the others have said, test should be the base of all cycles.

clhelget
11-01-2004, 06:55 AM
So what is a suggestion then for what I should be taking??? What, How much, How long? I know there are a few options, but I really don't want to have to inject.

LAM
11-01-2004, 07:42 AM
but I really don't want to have to inject.

if that is the case you should look into getting some pro hormones or pro steroids...

Mudge
11-01-2004, 11:36 AM
If you are too afraid to inject I hope this is your last cycle, for your own sake.

How did you get into something with so many possible side effects yet you are afraid of something so small and simple as a needle?